T Nation

Serious Issues Post Cycle


#1

I'm 24 years old and this fall I took a test booster for about 2 months followed immediately by a 5 week cycle of Hdrol. During the cycle I did 50mg per day and took Cycle Assist. I did a 5 week PCT where I took PCT Assist, Inhibit E and a test booster.

It has been approximately 6 weeks since I have finished PCT and I am continuing to have serious libido/erectile issues. These issues were most severe during the later weeks of my PCT and have improved slightly since I've finished, but not much.

Should I continue to wait for conditions to improve or see a doctor? If this doesn't improve, are there any options for treatment other than T-replacement?


#2

You need to use a SERM. Nolvadex or Clomid.

OTC Test boosters =/= Pharmaceutical PCT


#3

You will most likely recover. But seeing a doctor and getting a blood test will be the best thing to do at the moment.


#4

Fixed.

OP

Get a clue.


#5

Run a serm for 3-4 weeks